Email: jeck.lim [at] maths.ox.ac.uk
I am a Postdoctoral Research Associate in Combinatorics at the University of Oxford, working with Peter Keevash.
Previously, I obtained my PhD in Mathematics from Caltech in 2025, advised by David Conlon.
Discrete geometry, additive combinatorics
...can be found here.
Sums of algebraic dilates
David Conlon and J. Lim, submitted.
Evasive sets, twisted varieties, and container-clique trees
J. Lim, Jiaxi Nie and Ji Zeng, submitted.
A Purely Geometric Variant of the Gale-Berlekamp Switching Game
Adrian Dumitrescu, J. Lim, János Pach and Ji Zeng, submitted.
Everywhere unbalanced configurations
David Conlon and J. Lim, to appear in Advances in Mathematics.
On differences of two harmonic numbers
J. Lim and Stefan Steinerberger, to appear in Mathematika.
Sums of dilates over groups of prime order
David Conlon and J. Lim, to appear in American Mathematical Monthly.
Sums of linear transformations
David Conlon and J. Lim, to appear in Transactions of the American Mathematical Society.
Difference sets in Rd
David Conlon and J. Lim, to appear in Israel Journal of Mathematics.
Sums of transcendental dilates
David Conlon and J. Lim, Bulletin of the London Mathematical Society 55 (2023), 2400-2406.
Fixing a hole
David Conlon and J. Lim, Discrete & Computational Geometry 70 (2023), 1551-1570.
Algebra of entire Dirichlet series with real frequencies
Le Hai Khoi, J. Lim, Complex Variables and Elliptic Equations (2019), 65:2, 229-244.